# SDR ASAA1149815

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FRAME BS 500C SHEAR CLIP CORRODED ON FORWARD SIDE AT STR 28R.  REMOVED EXISTING TIE CLIP LOCATED AND INSTALLED NEW STRINGER CLIP IAW B737 400 SRM 51 40 02.
